MUTANT INVASIONS AND ADAPTIVE DYNAMICS IN VARIABLE ENVIRONMENTS
Article first published online: 30 JAN 2013
© 2013 The Author(s). Evolution © 2013 The Society for the Study of Evolution.
Volume 67, Issue 5, pages 1279–1290, May 2013
How to Cite
Ripa, J. and Dieckmann, U. (2013), MUTANT INVASIONS AND ADAPTIVE DYNAMICS IN VARIABLE ENVIRONMENTS. Evolution, 67: 1279–1290. doi: 10.1111/evo.12046
- Issue published online: 25 APR 2013
- Article first published online: 30 JAN 2013
- Accepted manuscript online: 2 JAN 2013 04:06AM EST
- Manuscript Accepted: 30 NOV 2012
- Manuscript Received: 8 AUG 2011
- Swedish Research Council
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!